RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 5, Pages 788–793 (Mi mz11116)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief Communications

Differential Operators of Even Order with Distribution Coefficients

K. A. Mirzoev, A. A. Shkalikov

Lomonosov Moscow State University

Keywords: differential operators with distribution coefficients, differential operators with singular coefficients, regularization method, Shin–Zettl matrices.

Funding Agency Grant Number
Russian Science Foundation 14-11-00754
This work was supported by the Russian Science Foundation under grant no. 14-11-00754.


DOI: https://doi.org/10.4213/mzm11116

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:5, 779–784

Bibliographic databases:

Received: 16.02.2016

Citation: K. A. Mirzoev, A. A. Shkalikov, “Differential Operators of Even Order with Distribution Coefficients”, Mat. Zametki, 99:5 (2016), 788–793; Math. Notes, 99:5 (2016), 779–784

Citation in format AMSBIB
\Bibitem{MirShk16}
\by K.~A.~Mirzoev, A.~A.~Shkalikov
\paper Differential Operators of Even Order with Distribution Coefficients
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 5
\pages 788--793
\mathnet{http://mi.mathnet.ru/mz11116}
\crossref{https://doi.org/10.4213/mzm11116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507444}
\elib{https://elibrary.ru/item.asp?id=25865463}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 779--784
\crossref{https://doi.org/10.1134/S0001434616050163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977151208}


Linking options:
  • http://mi.mathnet.ru/eng/mz11116
  • https://doi.org/10.4213/mzm11116
  • http://mi.mathnet.ru/eng/mz/v99/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, N. N. Konechnaja, “Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients”, Math. Notes, 100:2 (2016), 334–340  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. N. Konechnaya, K. A. Mirzoev, “Asymptotics of solutions to a class of linear differential equations”, Ufa Math. J., 9:3 (2017), 76–86  mathnet  crossref  isi  elib
    4. A. M. Savchuk, “Operator tipa Kalderona—Zigmunda i ego svyaz s asimptoticheskimi otsenkami dlya obyknovennykh differentsialnykh operatorov”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 689–702  mathnet  crossref
    5. D. Yu. Borodinova, L. V. Kritskov, “Estimates of the root functions of a one-dimensional Schrödinger operator with a strong boundary singularity”, Differ. Equ., 54:5 (2018), 567–577  crossref  crossref  isi  elib  elib  scopus
    6. T. R. Gadyl'shin, F. Kh. Mukminov, “Perturbation of second order nonlinear equation by delta-like potential”, Ufa Math. J., 10:2 (2018), 31–43  mathnet  crossref  isi
    7. M. V. Ruzhansky, N. E. Tokmagambetov, “On a Very Weak Solution of the Wave Equation for a Hamiltonian in a Singular Electromagnetic Field”, Math. Notes, 103:5 (2018), 856–858  mathnet  crossref  crossref  isi  elib
    8. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Math. Notes, 104:4 (2018), 606–611  mathnet  crossref  crossref  isi  elib
    9. L. V. Kritskov, “Bessel property of the system of root functions of a second-order singular operator on an interval”, Differ. Equ., 54:8 (2018), 1032–1048  crossref  crossref  mathscinet  isi  elib  elib  scopus
    10. A. M. Savchuk, A. A. Shkalikov, “Asimptoticheskii analiz reshenii obyknovennykh differentsialnykh uravnenii s koeffitsientami-raspredeleniyami”, Matem. sb., 211:11 (2020), 129–166  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:484
    Full text:31
    References:64
    First page:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020